Mathematics: Page 128: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 18 | Views: 176

Mathematics, India, Volume 15 Issue 6, June 2026

Pages: 1407 - 1411

S-Toepliz Operators on Orlicz Spaces

Dr. Shally Gupta

Downloads: 18 | Views: 257

Mathematics and Informatics, India, Volume 15 Issue 7, July 2026

Pages: 200 - 205

On Energies of a 3- Polar Fuzzy Graph

N K Raut

Downloads: 18 | Views: 205

Mathematics and Statistics, Vietnam, Volume 15 Issue 7, July 2026

Pages: 791 - 795

An Algorithm for Solving Interval Full Linear Equation Systems

Duy Cong Le | Trung Thanh Nguyen

Downloads: 18 | Views: 127

Mathematics, India, Volume 15 Issue 7, July 2026

Pages: 1451 - 1457

A Generalized Finite-Difference Framework for MHD Mixed Convection in Two Immiscible Conducting Fluids

Dr. G. Kiran Kumar

Downloads: 18 | Views: 158

Mathematics, India, Volume 15 Issue 8, August 2026

Pages: 855 - 857

Degree Distance of Grid Graphs

Sonia K Thomas

Downloads: 17 | Views: 1365

Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Downloads: 17 | Views: 735

Mathematics, India, Volume 10 Issue 6, June 2021

Pages: 1175 - 1177

Application of Renewal Process for Finding Mean Number of Occurrence of an Event and also Predicting the Number of Data in which the Event will Happen

Dr. Rajalekshmi V. G.

Downloads: 17 | Views: 1046

Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 1023 - 1028

Certain Transformation and Summation Formulae for Poly - Basic Hypergeometric Series

Dr. Brijesh Pratap Singh

Downloads: 17 | Views: 730

Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 871 - 874

Inventory Model with Demand as a Polynomial Function of Time and Time Dependent Deterioration

Shelly | Dr. Rajender Kumar

Downloads: 17 | Views: 931

Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 451 - 462

Solving Linear Optimization Problem with Max-Archimedean Interval-Valued Fuzzy Relation Equations as Constraints

Vijay Lakshmi Tiwari | Antika Thapar | Richa Bansal

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.